U.S. doctors online nowAsk doctors free
Denmark
A 18-year-old male asked:

Why do i always feel ''high'' 15-30 minutes after ingesting caffeine? this feeling continues for about 1-2 hours after, and then i start to feel bad.

1 doctor answer5 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Caffeine: Caffeine is both a drug and a food additive. It's a central nervous system stimulant, and also stimulates your heart and muscles, plus raises your blood pressure. It can make you feel more alert and awake for a couple of hours, but then your energy might crash -- especially if you're very sensitive to it. It's also an addictive substance, the most commonly used in the world.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.